# SDR SWAA2022022800130

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED RUDDER BALANCE WEIGHT AND TORQUE PER SRM 51-60-07-1A-1. SEE CARD FOR INDIVIDUAL SIGNOFFS.
